# SDR CALA0600194

- Difficulty date: May 22, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N11651
- Make and model: Boeing 737524
- Aircraft serial: 28912
- Aircraft time: 22,095 hours, 11,749 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Part serial: 12209
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 22,095 hours, 11,749 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

A STRONG SULPHUR BURNING SMELL WAS NOTICED IN THE CABIN AT FL 360 WHILE EN ROUTE TO IAH.  THE RECIRCULATION FAN WAS SHUT OFF AND THE ODOR CEASED.  WHEN THE FAN WAS TURNED ON DURING DESCENT THE ODOR RETURNED.  THE FAN WAS SHUTDOWN AGAIN.  THE AIRCRAFT LANDED WITHOUT FURTHER PROBLEM.  TROUBLESHOOTING FOUND THE AVIONICS AIR COOLING FAN AT FAULT.  THE FAN WAS REMOVED AND REPLACED IAW MM 21-58-12.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
